# SDR UHLA2012021400058

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 18,409 hours, 11,392 cycles
- Engine: Ge CF348E5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ENG 1 BLEED EMITS FOUL ODOR DURING CLIMBOUT.  SMELL DIMINISHES AFTER ENG 1 BLEED DESELECTED.  INSPECTED A/C, FOUND A SUMP LEAKING OIL.  A/C FERRIED TO IND.  REMOVED AND REPLACED LT ENGINE IAW SENGCHANGE JOBCARD.
